# SDR AALA201807099035

- Difficulty date: July 6, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 56,206 hours, 26,680 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665605
- Part serial: A5567RP
- Condition: Faulty
- Location: L2 Door
- Part time: 2,689 hours, 1,451 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE ASSEMBLY FAULT DISPLAYED ON THE FLIGHT ATTENDANT PANEL.  REMOVED AND REPLACED THE L2 SLIDE ASSEMBLY IAW AMM 25-62-44-400-007A. EMERGENCY LIGHT CHECKED GOOD.
